# SDR MASA200700173

- Difficulty date: March 30, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 23,812 hours, 22,445 cycles
- Engine: Pwa PW123D
- Engine time: 24,390 hours, 22,915 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Beta Switch
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 9704 DEN - NR 2 ENGINE SHUTDOWN DUE TO/AT FLIGHT IDLE NR 2 ENGINE PROP RPM DROPS OFF AT POWER.  ADJUSTED BETA SWITCH AND REMOVED AND REPLACED INTER COMPRESSOR VALVE.
